MathSciNet Relay Station
MathSciNet bibliographic data
MR64277 35.0X
Douglis, Avron A function-theoretic approach to elliptic systems of equations in two variables. Comm. Pure Appl. Math. 6, (1953). 259–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement